Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 351, Number 2

All articles in this issue are freely accessible.

Quadratic homology
Hans-Joachim Baues.
Trans. Amer. Math. Soc. 351 (1999), 429-475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1615931
Global character formulae for compact Lie groups
A. H. Dooley and N. J. Wildberger.
Trans. Amer. Math. Soc. 351 (1999), 477-495
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1638234
On some Banach space properties sufficient for weak normal structure and their permanence properties
Brailey Sims and Michael A. Smyth.
Trans. Amer. Math. Soc. 351 (1999), 497-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401788
The stability of the equilibrium of reversible systems
Bin Liu.
Trans. Amer. Math. Soc. 351 (1999), 515-531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422614
Homogeneous projective varieties with degenerate secants
Hajime Kaji.
Trans. Amer. Math. Soc. 351 (1999), 533-545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1621761
The nilpotence height of $P_{t}^{s}$ for odd primes
Ismet Karaca.
Trans. Amer. Math. Soc. 351 (1999), 547-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1407704
Regularity of solutions to the measurable Livsic equation
M. Pollicott and M. Yuri.
Trans. Amer. Math. Soc. 351 (1999), 559-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1621702
Windows of given area with minimal heat diffusion
Jochen Denzler.
Trans. Amer. Math. Soc. 351 (1999), 569-580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1475680
Golubev series for solutions of elliptic equations
Ch. Dorschfeldt and N. N. Tarkhanov.
Trans. Amer. Math. Soc. 351 (1999), 581-594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1433116
Maximal ideals in modular group algebras of the finitary symmetric and alternating groups
Alexander Baranov and Alexander Kleshchev.
Trans. Amer. Math. Soc. 351 (1999), 595-617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443188
Gap estimates of the spectrum of Hill’s equation and action variables for KdV
T. Kappeler and B. Mityagin.
Trans. Amer. Math. Soc. 351 (1999), 619-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1473448
Exact categories and vector space categories
Peter Dräxler, Idun Reiten, Sverre O. Smal\o{}, Øyvind Solberg and with an appendix by B. Keller.
Trans. Amer. Math. Soc. 351 (1999), 647-682
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1608305
The heat kernel weighted Hodge Laplacian on noncompact manifolds
Edward L. Bueler.
Trans. Amer. Math. Soc. 351 (1999), 683-713
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443866
Galois coverings of selfinjective algebras by repetitive algebras
Andrzej Skowronski and Kunio Yamagata.
Trans. Amer. Math. Soc. 351 (1999), 715-734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1615962
On Siegel modular forms of half-integral weights and Jacobi forms
Koichi Takase.
Trans. Amer. Math. Soc. 351 (1999), 735-780
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1466958
The nonarchimedean theta correspondence for $\mathrm{GSp}(2)$ and $\mathrm{GO}(4)$
Brooks Roberts.
Trans. Amer. Math. Soc. 351 (1999), 781-811
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458334
Projective structures with discrete holonomy representations
Hiroshige Shiga and Harumi Tanigawa.
Trans. Amer. Math. Soc. 351 (1999), 813-823
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443890
Conjugacy classes of $SU(h,\mathcal O_{S})$ in $SL(2,\mathcal O_{S})$
Donald G. James.
Trans. Amer. Math. Soc. 351 (1999), 825-835
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451605
Distribution semigroups and abstract Cauchy problems
Peer Christian Kunstmann.
Trans. Amer. Math. Soc. 351 (1999), 837-856
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443882